# SDR FDEA201203140934

- Difficulty date: March 14, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 64,095 hours, 14,422 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bushing
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING (WING SIDE) OTBD FLAP, OTBD HINGE, OTBD ACTUATOR HOLE BUSHING WORN.  BUSHING REMOVED IAW CMM 20-20-07, REV 72.  BORE MEASURED DIA 1.224" AND FOUND EXCEEDED LIMIT IAW CMM 57-44-04, REV 72 , MAX ALLOWABLE DIA 1.220", BUSHING FABRICATED AND INSTALLED IAW EA 1-5750-150447, PART 1.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
